I will get there…


This is the second month of reducing, Gabapentin.

It seems to take about two weeks to start to settle. It’s slow, but I’m not going back now!

I’m feeling dizzy, light headed, nauseous, edgy. My heart keeps fluttering, I keep getting pains in my stomach, as if I need to go to the toilet and I ache all over. I’m so distant in my head and my sleep is all over the place. It is affecting my tinnitus a lot, it is so high and so consistent in tone!

The worse bit are the things I see and hear. They just seem to be there all the time. Strange taste.

I know this will get better, but it does challenge me daily. I just have to persevere!

Have you ever had to go through anything like this and if you did, how did you cope?

One comment

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.